# SDR ASOA201805187085

- Difficulty date: May 18, 2018
- Submitted: May 19, 2018
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 41,655 hours, 24,811 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: BA50933901
- Part serial: C02040
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TYS A/C WAS IN FOR A SERVICE CHECK WHEN THEY FOUND EMERGENCY MAIN DOOR LIGHT AND MAIN DOOR EXTERIOR LIGHT INOP. MAINTENANCE RE-LAMPED THE MAIN DOOR EXTERIOR LIGHT, CLEANED THE CONNECTORS AND R&R THE NR 1 EMERGENCY LIGHT BATTERY. ALL WORK ACCOMPLISHED AND WAS RELEASED.
